| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 57-60


K. Al Shaqsi, M. Darus
      On subclass of harmonic starlike functions with respect to K-symmetric points
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2799-2805
      http://dx.doi.org/10.12988/imf.2007.07252

Gh. H. Esa, M. Darus
      Application of fractional calculus operators to a certain class of univalent functions with negative coefficient
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2807-2814
      http://dx.doi.org/10.12988/imf.2007.07253

V. Kumar, A. Sharma, K. Kumar, N. Singh
      On I-limit points and I-cluster points of sequences of fuzzy numbers
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2815-2822
      http://dx.doi.org/10.12988/imf.2007.07254

S. Chakraborty, A. Chandra Paul
      On Jordan generalized k-derivations of 2-torsion free prime \Gamma_N-rings
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2823-2829
      http://dx.doi.org/10.12988/imf.2007.07255

H. K. Pathak, P. Singh
      Common fixed point theorem for weakly compatible mapping
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2831-2839
      http://dx.doi.org/10.12988/imf.2007.07256

B. Yousefi, J. Doroodgar
      Intertwining operators on Banach function spaces
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2841-2845
      http://dx.doi.org/10.12988/imf.2007.07257

E. Hizel, N. C. Turgay
      Symmetry group analysis and similarity solutions for nonlinear reaction-diffusion system of Gray-Scott type
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2847-2858
      http://dx.doi.org/10.12988/imf.2007.07258

A. R. S. Juma, S. R. Kulkarni
      Harmonic univalent functions defined by Ruscheweyh derivatives
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2859-2867
      http://dx.doi.org/10.12988/imf.2007.07259

K. Kaygisiz, H. Senay
      Contructions of some new nonextandable P_k sets
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2869-2874
      http://dx.doi.org/10.12988/imf.2007.07260

R. Chugh, S. Mehra
      On the existence of a fixed point for mutually contractive self-mappings in intuitionistic generalized fuzzy metric spaces
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2875-2888
      http://dx.doi.org/10.12988/imf.2007.07261

N. Bircan, H. Senay
      The parametric representation for Diophantine equation x^2+y^2+z^2=t^2 of polygonal numbers
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2889-2891
      http://dx.doi.org/10.12988/imf.2007.07262

Changhong Lu
      A note on lower bounds of treewidth for graphs
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2893-2898
      http://dx.doi.org/10.12988/imf.2007.07263

O. Kazanci, S. Yamak, S. Yilmaz
      On intuitionistic Q-fuzzy R-subgroups of near-rings
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2899-2910
      http://dx.doi.org/10.12988/imf.2007.07264

G. Araujo-Pardo, R. Villarroel-Flores
      Almost regular cages
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2911-2917
      http://dx.doi.org/10.12988/imf.2007.07265

Y. B. Jun, C. H. Park
      Vague ideals of subtraction algebra
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2919-2926
      http://dx.doi.org/10.12988/imf.2007.07266

G. I. Chae, Y. S. Park, C. H. Park
      Bifuzzy bi-ideals with operators in semigroups
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2927-2935
      http://dx.doi.org/10.12988/imf.2007.07267

Y.B. Jun, C.H. Park, S.Z. Song
      Intuitionistic fuzzifications of a-ideals in BCI-algebras
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2937-2950
      http://dx.doi.org/10.12988/imf.2007.07268

A. Levy
      Partnership with partial commitment: A game theoretic approach
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2951-2961
      http://dx.doi.org/10.12988/imf.2007.07269

Zhong-zhi Wang, Fang-qing Ding
      Some limit theorems on randomly weighted sums for inhomogeneous Markov chains
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2963-2970
      http://dx.doi.org/10.12988/imf.2007.07270

Qingjun Ren, Hongchun Sun
      A quadratically convergent algorithm for the generalized linear complementarity problem
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2971-2981
      http://dx.doi.org/10.12988/imf.2007.07271

Zhang Xiao-yong, Sui Jiang Hua
      A new method for solving first-order constant coefficient systems of linear differential equations
      Int. Math. Forum, Vol. 2, 2007, no. 57-60, 2983-3000
      http://dx.doi.org/10.12988/imf.2007.07272


Journals | Books | Author guidelines